Skip to Main content Skip to Navigation
Journal articles

Dependence results for S-asymptotically periodic solutions of evolution equations

Document type :
Journal articles
Complete list of metadatas

https://hal.uvsq.fr/hal-02171823
Contributor : Équipe Hal Uvsq <>
Submitted on : Wednesday, July 3, 2019 - 11:15:51 AM
Last modification on : Monday, February 10, 2020 - 6:13:49 PM

Identifiers

  • HAL Id : hal-02171823, version 1

Collections

Citation

Joël Blot, Souhila Boudjema, Philippe Cieutat. Dependence results for S-asymptotically periodic solutions of evolution equations. Nonlinear Studies, 2013, 20 (3), pp.295-307. ⟨hal-02171823⟩

Share

Metrics

Record views

18